ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

May 2010 , Volume 13 , Issue 3

Select all articles

Export/Reference:

Global solutions for an age-dependent model of nucleation, growth and ageing with hysteresis
Youssef Amal and Martin Campos Pinto
2010, 13(3): 517-535 doi: 10.3934/dcdsb.2010.13.517 +[Abstract](992) +[PDF](1127.5KB)
Spatial structures and generalized travelling waves for an integro-differential equation
Narcisa Apreutesei, Nikolai Bessonov, Vitaly Volpert and Vitali Vougalter
2010, 13(3): 537-557 doi: 10.3934/dcdsb.2010.13.537 +[Abstract](1288) +[PDF](474.5KB)
Asymptotic stability of traveling wavefronts in a delayed population model with stage structure on a two-dimensional spatial lattice
Cui-Ping Cheng, Wan-Tong Li and Zhi-Cheng Wang
2010, 13(3): 559-575 doi: 10.3934/dcdsb.2010.13.559 +[Abstract](1101) +[PDF](233.9KB)
Three-dimensional sphere $S^3$-attractors in Rayleigh-Bénard convection
Tingyuan Deng
2010, 13(3): 577-591 doi: 10.3934/dcdsb.2010.13.577 +[Abstract](782) +[PDF](175.8KB)
Cauchy problem for viscous shallow water equations with surface tension
Chengchun Hao
2010, 13(3): 593-608 doi: 10.3934/dcdsb.2010.13.593 +[Abstract](928) +[PDF](216.7KB)
Asymptotic behavior of second-order nonlinear dynamic equations on time scales
Raegan Higgins
2010, 13(3): 609-622 doi: 10.3934/dcdsb.2010.13.609 +[Abstract](1126) +[PDF](174.7KB)
Exact solitary wave and quasi-periodic wave solutions for four fifth-order nonlinear wave equations
Jibin Li and Yi Zhang
2010, 13(3): 623-631 doi: 10.3934/dcdsb.2010.13.623 +[Abstract](1210) +[PDF](184.9KB)
Some new results on explicit traveling wave solutions of $K(m, n)$ equation
Rui Liu
2010, 13(3): 633-646 doi: 10.3934/dcdsb.2010.13.633 +[Abstract](1026) +[PDF](965.9KB)
A notion of extremal solutions for time periodic Hamilton-Jacobi equations
Gawtum Namah and Mohammed Sbihi
2010, 13(3): 647-664 doi: 10.3934/dcdsb.2010.13.647 +[Abstract](972) +[PDF](456.3KB)
Fully discrete finite element method for the viscoelastic fluid motion equations
Kun Wang, Yinnian He and Yueqiang Shang
2010, 13(3): 665-684 doi: 10.3934/dcdsb.2010.13.665 +[Abstract](1268) +[PDF](645.2KB)
A Legendre-Gauss collocation method for nonlinear delay differential equations
Zhong-Qing Wang and Li-Lian Wang
2010, 13(3): 685-708 doi: 10.3934/dcdsb.2010.13.685 +[Abstract](1019) +[PDF](299.2KB)
Traveling wave fronts in reaction-diffusion systems with spatio-temporal delay and applications
Zhi-Xian Yu and Rong Yuan
2010, 13(3): 709-728 doi: 10.3934/dcdsb.2010.13.709 +[Abstract](925) +[PDF](242.6KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]